# SDR IPXA10560758

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Engine: Pwa PW2040
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: TS5295
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - DESCENDING FROM FL400 - 1ST INDICATION WAS WX RADAR FAIL - FOLLOWED BY FLT DK EQ SMOKE AND LT RECIR FAN. THIS WAS FOLLOWED BY EQUIP OVHT. SMOKE LIGHT WAS ON.  EADI'S LOST COLOR. MOMENTARILY SMELLED ELECTRICAL BURNING SMELL.  T/S IAW FIM 21-58-00. FOUND FLIGHT DECK SMOKE DETECTOR TS5295 FAULTY.  R & R DETECTOR TS5295 IAW MM 21-58-19-2. EQUIP COOLING SYS TESTS OK IAW MM 21-58-00-5. OPS TESTED WX RADAR IAW B757-34-43-00-5 PARA 2.  OPS CHECK NORMAL. NO OTHER FAULTS OR DEFECTS NOTED.
